MathSciNet Relay Station
MathSciNet bibliographic data
MR1978492 (2004j:20088a) 20F65 (20F67 20P05 60G50)
Gromov, M. Random walk in random groups. Geom. Funct. Anal. 13 (2003), no. 1, 73–146.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement